MathSciNet Relay Station
MathSciNet bibliographic data
MR773985 (86j:17015) 17B35 (14A20 16A63 22E46 57S25)
Hodges, T. J.; Smith, S. P. Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories. Proc. Amer. Math. Soc. 93 (1985), no. 3, 379–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement